Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 276585, 9 pages
http://dx.doi.org/10.1155/2014/276585
Research Article

Numerical Solution of High Order Bernoulli Boundary Value Problems

Department of Mathematics, University of Calabria, 87036 Rende, Italy

Received 31 October 2013; Revised 28 May 2014; Accepted 22 June 2014; Published 10 July 2014

Academic Editor: Saeid Abbasbandy

Copyright © 2014 F. Costabile and A. Napoli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Hossain and S. Islam, “A novel numerical approach for odd higher order boundary value problems,” Mathematical Theory and Modeling, vol. 4, no. 5, pp. 1–11, 2014. View at Google Scholar
  2. A. Wazwaz, “Approximate solutions to boundary value problems of higher order by the modified decomposition method,” Computers & Mathematics with Applications, vol. 40, no. 6-7, pp. 679–691, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. Karageorghis, T. N. Phillips, and A. R. Davies, “Spectral collocation methods for the primary two-point boundary value problem in modelling viscoelastic flows,” International Journal for Numerical Methods in Engineering, vol. 26, no. 4, pp. 805–813, 1988. View at Publisher · View at Google Scholar · View at Scopus
  4. G. Richards and P. R. R. Sarma, “Reduced order models for induction motors with two rotor circuits,” IEEE Transactions on Energy Conversion, vol. 9, no. 4, pp. 673–678, 1994. View at Publisher · View at Google Scholar · View at Scopus
  5. S. S. Siddiqi, A. Ghazala, and I. Muzammal, “Solution of seventh order boundary value problem by differential transformation method,” World Applied Sciences Journal, vol. 16, no. 11, pp. 1521–1526, 2012. View at Google Scholar
  6. S. S. Siddiqi and E. H. Twizell, “Spline solutions of linear twelfth-order boundary-value problems,” Journal of Computational and Applied Mathematics, vol. 78, no. 2, pp. 371–390, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Chandrasekhar, Hydrodynamic and Hydromagnetic Stability, Dover, New York, NY, USA, 1981.
  8. F. Costabile and A. Napoli, “A class of collocation methods for high order boundary value problems,” submitted.
  9. F. Costabile and A. Serpe, “On Bernoulli boundary value problems,” Le Matematiche, vol. 62, no. 2, pp. 163–173, 2007. View at Google Scholar
  10. F. Costabile, A. Serpe, and A. Bruzio, “No classic boundary conditions,” in Proceedings of the World Congress on Engineering, L. Gelman, D. W. L. Hukins, A. Hunter, and A. Korsunsky, Eds., pp. 918–921, London, UK, 2007.
  11. C. Jordan, Calculus of Finite Differences, Chelsea, New York, NY, USA, 3rd edition, 1965. View at MathSciNet
  12. F. Costabile, “Expansion of real functions in Bernoulli polynomials and applications,” in Conferences Seminars Mathematics, vol. 273, pp. 1–13, Univesty of Bari, 1999.
  13. F. Costabile and A. Napoli, “Collocation for high-order differential equations with Lidstone boundary conditions,” Journal of Applied Mathematics, vol. 2012, Article ID 120792, 20 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. R. P. Agarwal, Boundary Value Problems for Higher Order Differential Equations, World Scientific, Singapore, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  15. F. Costabile and A. Napoli, “A class of collocation methods for numerical integration of initial value problems,” Computers & Mathematics with Applications, vol. 62, no. 8, pp. 3221–3235, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. A. Quarteroni, R. Sacco, and F. Saleri, Numerical Mathematics, Springer, New York, NY, USA, 2000. View at MathSciNet